# SDR USAA2012112000003

- Difficulty date: October 23, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: 112N61017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 FILIFORM CORROSION ON LEFT WING LOWER FUEL DOOR 7210L BETWEEN WBL 329 TO WBL 355.  REPLACED LEFT WING LOWER FUEL DOOR 7210L IAW B737 SRM 57-20-01-2R-5 FIG 201.
